# SDR DALA2021060703124

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 26,299 hours, 3,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 EMERGENCY EXIT SIGNS INOPERATIVE. CORRECTIVE ACTION: UNABLE TO DUPLICATE ON GROUND . ALL CHK OK PER A330 AMM 35-31. (1829940)
